# SDR AALA201609149020

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7647
- Condition: Obstructed
- Location: L1 Door
- Part time: 30,798 hours, 16,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RAFT HAS DEFORMATION AND CONTACTS FUSELAGE WHEN DOOR IS OPEN. REPLACED SLIDE RAFT PER AMM 25-62-44-400-007-A.
